Author = Huseyin Budak
Hermite-Hadamard and Fejer like inequalities for harmonically subadditive functions

Articles in Press, Accepted Manuscript, Available Online from 08 September 2023


Muhammad Aamir A Ali; Shagufta Abbas; Huseyin BUDAK; Ghulam Murtaza

Inequalities of Simpson-type for twice-differentiable convex functions via conformable fractional integrals

Volume 15, Issue 3, March 2024, Pages 1-10


Fatih Hezenci; Hasan Kara; Huseyin Budak

On new generalization of Fejer type inequalities for double integrals

Volume 14, Issue 1, January 2023, Pages 375-391


Hasan Kara; Huseyin Budak; Muhammad Aamir Ali

On generalized fractional inequalities for functions of bounded variation with two variables

Volume 13, Issue 2, July 2022, Pages 1165-1182


Huseyin Budak; Kubilay Ozcelik; Artion Kashuri; Muhammad Aamir Ali; Zhiyue Zhang

New Hermite-Hadamard type inequalities on fractal set

Volume 12, Issue 1, May 2021, Pages 782-789


Tuba Tunc; Huseyin Budak; Fuat Usta; Mehmet Zeki Sarikaya

New estimates of Gauss-Jacobi and trapezium type inequalities for strongly $(h_{1},h_{2})$-preinvex mappings via general fractional integrals

Volume 12, Issue 1, May 2021, Pages 979-996


Artion Kashuri; Rozana Liko; Muhammad Aamir Ali; Huseyin Budak

New inequalities for generalized m-convex functions via generalized fractional integral operators and their applications

Volume 10, Issue 2, December 2019, Pages 275-299


Artion Kashuri; Muhammad Aamir Ali; Mujahid Abbas; Huseyin BUDAK

Yang-Laplace transform method Volterra and Abel's integro-differential equations of fractional order

Volume 9, Issue 2, December 2018, Pages 203-214


Fuat Usta; Huseyin Budak; Mehmet Sarikaya

On generalized Hermite-Hadamard inequality for generalized convex function

Volume 8, Issue 2, December 2017, Pages 209-222


Mehmet Zeki Sarikaya; Huseyin Budak

On the generalization of Trapezoid Inequality for functions of two variables with bounded variation and applications

Volume 7, Issue 1, January 2016, Pages 77-85


Huseyin Budak; Mehmet Sarikaya